Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Victoria

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Victoria

  • Rank
    Junior Member
  1. its true, it takes forever to heal, not only your face, your whole body the same thing happened to me, i have this huge scratch on my arm and it took a month to heal and now I have a scar it sucks
  2. and in addition- accutane did nothing for my blackheads and my HUGE pores, pretty much what it did was get rid of the huge red zits but what about the bumps and the blackheads!?
  3. For six months Ive had extremely chapped lips, frequent headaches, paying attention problems, and embarrassment (initial breakouts) and although there was some improvement, I was under the impression that my skin would be nearly perfect and its not. I went from 8 zits to 4,big deal. Overall Im unhappy with accutane. Its such a big risk and for what? a couple less zits and a 25% chance it will fully return in a few months? Before accutane Id never experienced a cyst..now over a period of six mont
  4. I was wondering if any of you have ever used lip venom and liked it? I wanted to know because its 15 dollars and if its bad then I dont want to waste my money. Thanks.
  5. what I really meant by the pointless post above is just, I feel so bad about the money Ive wasted and its not even mine. I also wonder how many nights I havent went out because of my acne, the opportunities Ive missed out on or even the price of makeup. Oh shit, Im just upsetting myself. *sigh
  6. I always wonder how much money Ive wasted on my acne. My mom said "dont worry about it, its been worth it." No it hasn't! At a hundred dollars a visit to the derm, hundreds of dollars for perscriptions...Im probably up to the thousands and its still a pain in the ass. Sometimes I wonder if Ill ever be happy with my skin - hah I sound so depressed but besides my skin Im pretty content. Ahhhhhhhhhhhhhhh just fix my skin.
  7. 40 is a good dosage to start out with
  8. Im on accutane and my acne wasnt severe at all. Id never had a cyst or anything like that. If nothing else works then do accutane. I really reccomend it. My hair didnt thin at all, it did get a little dry though but your whole body gets a little dry so I wasnt suprised. I dont know about contacts because I dont wear them but I imagine you'd have trouble wearing them because in the later months your eyes tend to get dry but with some eye drops my eyes are perfectly okay. any other questions?
  9. Im beginning to think we are all hopeless. Trying all these things and just ending up intensely dissapointed. I think Im traumitized by the whole process - being perscribed things, getting my hopes up, the perscriptions not working and I get crushed. How many times has that happened to all of us. It really fucking makes me sad. Im on accutane and for the most part its really great and it makes me happy but then what. Is it going to come back? I would be so incredibly crushed if it came back. So
  10. I dont think Acidophilus would do any harm - I mean its very healthy for you but then again since it clears out your system it might clear out the Doxy...Im really not sure, you should ask a doctor.
  11. Well this is just great, it sounds like its practically GUARENTEED that the acne is going to come back. I sure as hell hope its different for me and at least lasts for years. Oh my God would I be upset if it came right back. Me being on it for 5 months (im going to stop at 6) on 40 mg then 60 mg then 80 mg will last? Hope for me.
  12. You might not even get the pain, all peopl are different. I had a little pain in the small of my back maybe once a week but it never prevented me from doing anything. It wasnt bad at all and a lot of people dont get it.
  13. I had the EXACT same problem (sort of still do). What I did was put MASSIVE amounts of chapstick on before I went to sleep - that at least healed the one on the right side of my mouth. Im not sure what causes it..I guess its because accutane dries up lips so much and thats part of your lips. I really dont think they are cold sores but I know what your talking about. I guess you just have to wait for them to heal....(although accutane will slow the healing process). Good luck
  14. I wanna help but Ive never gotten anything like that. Im sorry.
×